MAUDE Adverse Event Report: PARAMOUNT ANCHOR PLATE PULL ROD; INSERTER INSTRUMENT

PARAMOUNT ANCHOR PLATE PULL ROD; INSERTER INSTRUMENT
Lot Number 924P07-011
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was reported by the user facility as report # (b)(4) received from fda through sus voluntary event reporting.Attempts to obtain the device from the hospital were unsuccessful; the device was not made available for evaluation.Review of the dhr found no device issues for the indentified production lot.Not returned to mfg for evaluation.
 
Event or Problem Description
This event was reported on uf/importer report # (b)(4).The surgeon has reported the patient is recovering satisfactorily.

Brand Name
PARAMOUNT ANCHOR PLATE PULL ROD
Common Device Name
INSERTER INSTRUMENT
MDR Report Key6862758
Report Number3004638600-2017-00006
Device Sequence Number18990931
Product Code OVE
UDI-Device Identifier10840642111767
UDI-Public10840642111767
Combination Product (Y/N)N
PMA/510(K) Number
K162760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Lot Number924P07-011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date09/13/2017
Patient Sequence Number1